Cauchy problem for nonlinear parabolic equations

Hi Jun Choe, Jin Ho Lee

Research output: Contribution to journalArticle

3 Citations (Scopus)

Abstract

The Cauchy problem for degenerate parabolic equations with bounded measurable coefficients is studied. The existence and uniqueness of initial trace for nonnegative solutions is shown. The Harnack type estimate is fundamental. Moreover the behavior of interface is studied locally and globally. The interface is Hölder continuous graph. Finally the asymptotic behavior of solutions is studied.

Original languageEnglish
Pages (from-to)51-75
Number of pages25
JournalHokkaido Mathematical Journal
Volume27
Issue number1
DOIs
Publication statusPublished - 1998 Jan 1

Fingerprint

Nonlinear Parabolic Equations
Cauchy Problem
Degenerate Parabolic Equation
Nonnegative Solution
Asymptotic Behavior of Solutions
Existence and Uniqueness
Trace
Coefficient
Graph in graph theory
Estimate

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Cite this

@article{8a0987d539324ece80c7b586d8e4204d,
title = "Cauchy problem for nonlinear parabolic equations",
abstract = "The Cauchy problem for degenerate parabolic equations with bounded measurable coefficients is studied. The existence and uniqueness of initial trace for nonnegative solutions is shown. The Harnack type estimate is fundamental. Moreover the behavior of interface is studied locally and globally. The interface is H{\"o}lder continuous graph. Finally the asymptotic behavior of solutions is studied.",
author = "Choe, {Hi Jun} and Lee, {Jin Ho}",
year = "1998",
month = "1",
day = "1",
doi = "10.14492/hokmj/1351001251",
language = "English",
volume = "27",
pages = "51--75",
journal = "Hokkaido Mathematical Journal",
issn = "0385-4035",
publisher = "Department of Mathematics, Hokkaido University",
number = "1",

}

Cauchy problem for nonlinear parabolic equations. / Choe, Hi Jun; Lee, Jin Ho.

In: Hokkaido Mathematical Journal, Vol. 27, No. 1, 01.01.1998, p. 51-75.

Research output: Contribution to journalArticle

TY - JOUR

T1 - Cauchy problem for nonlinear parabolic equations

AU - Choe, Hi Jun

AU - Lee, Jin Ho

PY - 1998/1/1

Y1 - 1998/1/1

N2 - The Cauchy problem for degenerate parabolic equations with bounded measurable coefficients is studied. The existence and uniqueness of initial trace for nonnegative solutions is shown. The Harnack type estimate is fundamental. Moreover the behavior of interface is studied locally and globally. The interface is Hölder continuous graph. Finally the asymptotic behavior of solutions is studied.

AB - The Cauchy problem for degenerate parabolic equations with bounded measurable coefficients is studied. The existence and uniqueness of initial trace for nonnegative solutions is shown. The Harnack type estimate is fundamental. Moreover the behavior of interface is studied locally and globally. The interface is Hölder continuous graph. Finally the asymptotic behavior of solutions is studied.

UR - http://www.scopus.com/inward/record.url?scp=58149508548&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=58149508548&partnerID=8YFLogxK

U2 - 10.14492/hokmj/1351001251

DO - 10.14492/hokmj/1351001251

M3 - Article

VL - 27

SP - 51

EP - 75

JO - Hokkaido Mathematical Journal

JF - Hokkaido Mathematical Journal

SN - 0385-4035

IS - 1

ER -